The Structure of Shift invariant spaces on a locally compact abelian group
contributor author | رجبعلی کامیابی گل | en |
contributor author | ریحانه رئیسی طوسی | en |
contributor author | Rajab Ali Kamyabi Gol | fa |
contributor author | Reihaneh Raisi Tousi | fa |
date accessioned | 2020-06-06T14:33:18Z | |
date available | 2020-06-06T14:33:18Z | |
date issued | 2008 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3401647?show=full | |
description abstract | We investigate shift invariant subspaces of L2(G), where G is a locally compact abelian group. We show, among other things, that every shift invariant space can be decomposed as an orthogonal sum of spaces each of which is generated by a single function whose shifts form a Parseval frame. | en |
language | English | |
title | The Structure of Shift invariant spaces on a locally compact abelian group | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Locally compact abelian group | en |
subject keywords | Shift invariant space | en |
subject keywords | Principle shift invariant space | en |
subject keywords | Parseval frame | en |
journal title | Journal of Mathematical Analysis and Applications | fa |
pages | 219-225 | |
journal volume | 340 | |
journal issue | 0 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1018616.html | |
identifier articleid | 1018616 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |